Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

High blood pressure and palpitations. Taking metroprolol and losartan. Lighthearted and jittery feeling. Abnormal iron levels. Need medication change?

Hi I am 49 and have high blood pressure . I have been having a problem with heart palpitations for a while and my doctor seems to think it is anxiety . I take 25mg of metoprolol succ er and 25 mg lorasatan, Lately I have been feeling really lighted headed and jittery, found out my iron level is 10.9. Do you think it is the iron level making me lighted headed or the palipitations and rapid heart beat. My insurance won t pay for metoprolol succ er any more and now i would need to try a new medicine. Don t know what to think just want to feel normal again...without the light headness.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM
I have read your mail in detail. Your palpitations might be due to Iron deficiency anemia or due to anxiety or due to both the factors. Palpitations can also be causes due to heart related problems but it seems that you are not suffering from it as you are already on beta blockers.
Consult your doctor and start treatment for Iron deficiency and for anxiety just be relaxed and have some time with your dear ones. If does't work can start medication for anxiety also.
If you want to change your beta blocker than you may shift to calcium channel blockers but consult your doctor before altering it.
Best Wishes
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor